Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Mathematical Tables--Errata

Journal: Math. Comp. 1 (1944), 160-162
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] The first error was discovered by J. W. L. Glaisher, Quart. Jn. Math., v. 25, 1891, p. 373, and listed in the writer's Guide to Tables in the Theory of Numbers (without due credit).

Additional Information

Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society